MAUDE Adverse Event Report: VIEWRAY, INC. MRIDIAN LINAC; RADIATION THERAPY

VIEWRAY, INC. MRIDIAN LINAC; RADIATION THERAPY
Model Number 20000
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Mechanical Jam (2983); Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is due to a retrospective review of a health hazard evaluation (hhe) and the remote potential for serious injury to service personnel.The 806.20 recall for this issue has been completed and field change notice fcn-0001 track roller lubrication instructions initial service, fcn-0002 gantry track-roller health and bogey alignment inspection and fcn-0003 gantry track-roller health and bogey alignment inspection.The inspection of the gantry track roller health is now included with preventative maintenance.Viewray has not received any reports of serious injury to the affected groups including patients, users and service personnel.
 
Event or Problem Description
Viewray's distributor reported an occurrence where the gantry came off the vault plate and produced an error message.The system displayed error message rt08011 with a dialog message stating "gantry motor operating current limits have been exceeded.Call service." this error code is a hardware error.The error code is caused by hardware issue.The system shows the error message and aborts treatment if in session.The user should call viewray service.

Brand Name
MRIDIAN LINAC
Common Device Name
RADIATION THERAPY
Manufacturer (Section D)
VIEWRAY, INC.
815 e. middlefield rd.
mountain view CA 94043
Manufacturer (Section G)
VIEWRAY, INC.
815 e. middlefield rd.
mountain view CA 94043
Manufacturer Contact
debra cavallaro
815 e. middlefield rd.
mountain view, CA 94043
4088287386
MDR Report Key13191204
Report Number3011233554-2022-00001
Device Sequence Number4315084
Product Code IYE
UDI-Device Identifier10868029000305
UDI-Public011086802900030511200220
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Modification/Adjustment,Recall,Other,Repair
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20000
Device Catalogue Number20000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2020
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown